# SDR 97ZZZM416

- Difficulty date: March 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N416EX
- Make and model: Boeing 727-51C
- Aircraft serial: 19287
- System (JASC): 2612 · Fire Detection
- Part: Wire
- Condition: Chafed
- Location: Lt Mlg Ww
- Component: Fenwal, 356644400
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHEEL WELL FIRE WARNING INFLIGHT.  REPAIRED CHAFED WIRE ON FORWARD OUTBOARD ELEMENT CONNECTOR IN LEFT WHEEL WELL.  (M)
